Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the centralizer of a subgroup of a Lie group


Author: Dong Hoon Lee
Journal: Proc. Amer. Math. Soc. 30 (1971), 195-198
MSC: Primary 22.50
DOI: https://doi.org/10.1090/S0002-9939-1971-0283134-6
MathSciNet review: 0283134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a theorem on the centralizer of a closed subgroup H of a Lie group G such that $ G/H$ admits a finite invariant measure is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.50

Retrieve articles in all journals with MSC: 22.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0283134-6
Keywords: Homogeneous space, invariant measure, Borel's density theorem, compact support, multiplier, Haar measure, lattice, compactly generated $ {[FC]^ - }$-group, compact element, periodic subgroup
Article copyright: © Copyright 1971 American Mathematical Society